International Journal for Numerical Methods in Fluids

Cover image for International Journal for Numerical Methods in Fluids

10 August 2007

Volume 54, Issue 10

Pages 1151–1268

  1. Calendar

    1. Top of page
    2. Calendar
    3. Research Articles
    1. Calendar

      Article first published online: 28 JUN 2007 | DOI: 10.1002/fld.1341

  2. Research Articles

    1. Top of page
    2. Calendar
    3. Research Articles
    1. A finite element model for free surface flows on fixed meshes (pages 1151–1171)

      A. H. Coppola-Owen and R. Codina

      Article first published online: 16 JAN 2007 | DOI: 10.1002/fld.1412

    2. Particle transport method for convection problems with reaction and diffusion (pages 1215–1238)

      O. Shipilova, H. Haario and A. Smolianski

      Article first published online: 21 FEB 2007 | DOI: 10.1002/fld.1438

    3. Resolution of the Navier–Stokes equations on block-structured meshes (pages 1239–1268)

      C. Romé, S. Glockner and J. P. Caltagirone

      Article first published online: 21 FEB 2007 | DOI: 10.1002/fld.1439

SEARCH

SEARCH BY CITATION